# SDR AALA202408060024

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 67,443 hours, 31,900 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 13485
- Condition: Faulty
- Location: Zone 700
- Part time: 67,443 hours, 13,485 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO ORD DUE THE FLIGHT CREW REPORTING AN AUTO BRAKES FAULT BRAKES RELEASED MESSAGE ENROUTE TO ORD. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR #1 BRAKE TACHOMETER FAULTY DURING A BITE TEST (AALA202408060024). DURING REMOVAL OF THE TACHOMETER MAINTENANCE FOUND THE DRIVE SHAFT BENT AND SHEARED. (AALA202408062909) THE TACHOMETER AND THE DRIVE SHAFT WERE REPLACED PER AMM 32-42-57. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
